# SDR DHL2003747010

- Difficulty date: August 27, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT OVER MAIN ENTRY DOOR ILLUMINATED.  EMERGENCY EXIT LIGHT NOT ILLUMINATED PER 33-50-01 PAGE 7.  THE 2-28V BULBS ILLUMINATED WITH NO SMOKING SWITCH IN ON POSITION.  TURNED SWITCH OFF LIGHTS EXTINGUISHED.
